Dualität in der Funktionentheorie.

Gottfried Köthe

Journal für die reine und angewandte Mathematik (1953)

  • Volume: 191, page 30-49
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Köthe, Gottfried. "Dualität in der Funktionentheorie.." Journal für die reine und angewandte Mathematik 191 (1953): 30-49. <http://eudml.org/doc/150228>.

author = {Köthe, Gottfried},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {functional analysis},
pages = {30-49},
title = {Dualität in der Funktionentheorie.},
url = {http://eudml.org/doc/150228},
volume = {191},
year = {1953},

AU - Köthe, Gottfried
TI - Dualität in der Funktionentheorie.
JO - Journal für die reine und angewandte Mathematik
PY - 1953
VL - 191
SP - 30
EP - 49
KW - functional analysis
UR - http://eudml.org/doc/150228
ER -

Citations in EuDML Documents

  1. Maurice Falgas, Sur les séries de base de polynomes
  2. D. Van Dulst, Barreledness of subspaces of countable codimension and the closed graph theorem
  3. F. Mantovani, S. Spagnolo, Funzionali analitici reali e funzioni armoniche
  4. Edwin J. Akutowicz, Sur l'approximation par distributions à support discret
  5. Edwin J. Akutowicz, Sur l'approximation spectrale
  6. Enrico Magenes, Espaces de fonctions et de distributions vectorielles du type de Gevrey et équations différentielles
  7. Hikosaburo Komatsu, An elementary theory of hyperfunctions and microfunctions

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.